Basket

  Untick selected:   0
  1. Half-arc-transitive graphs of arbitrarily large girth
    Nedela Roman  Širáň Jozef ; 010220
    The Art of Discrete and Applied Mathematics . Vol. 7, no. 2 (2024), online, [7] s., art. no. #P2.03
    graph automorphism group
    https://doi.org/10.26493/2590-9770.1575.f8d
    článok z periodika
    ADM - 13/NOVÉ Vedecké práce v zahraničných časopisoch registrovaných v databázach Web of Science alebo SCOPUS
    V3 - Vedecký výstup publikačnej činnosti z časopisu
    article

    article


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.